It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-20-2012, 10:26 AM   #1
Newbie
(female)
 
Join Date: Jul 2010
Posts: 4
quiteunsure HB User
Exclamation On the pill, Implantation bleeding?!

hello everyone!

I have been on my birth control for a couple of months now, and I am starting the 3rd row of my pills. This morning I have spotting (enough to use a panty liner.. and it started off a lighter pink to a now darker brown)... and I am very worried if this is implantation bleeding or maybe something else????

Last month i took an emergency contraceptive pill.. and this month i was quite sick.. so i'm not sure if that'll have some effect...

I know that I won't know if im pregnant till next week (when i expect my AF).. but i was hoping anyone could give me insight on what they believe.

Although I am at the stage of my life where I would be able to care for a baby, right now isn't the most ideal time for me to start a family (especially since the "dad" and I aren't on great terms now a days)...


but yes, does anyone know if this is implantation bleeding??

thank you for your help!

 
Old 01-21-2012, 09:43 AM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,976
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: On the pill, Implantation bleeding?!

Before assuming implantation bleeding, since you're on the pill AND took Plan B, I would first assume breakthrough bleeding which, if you read the package insert, is the most common side effect of being on the pill. When you're on the pill, there is no such thing as implantation bleeding. That only happens to women NOT on the pill. So if I were you, I wouldn't worry about it at all and just realize that spotting and breakthrough bleeding will happen to all women on the pill at some point or another while they are on it and adding Plan B while on the pill is most surely going to make that problem worse.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
breakthrough, spotting, or implantation? Daisy159 Birth Control 1 12-30-2009 06:38 PM
Thought I was pregnant on the pill Stef2 Birth Control 8 12-07-2008 05:56 PM
possible pill failure? redsoxgirl2418 Birth Control 2 11-28-2007 06:05 AM
Stopped taking the pill smartiegirl Birth Control 8 10-21-2007 05:47 PM
Bleeding after stopping pill willo1980 Birth Control 3 02-26-2007 07:47 AM

Tags
birth control, implantation bleeding, pill



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!